| Model Number |
30001000001130012 |
| Medical Device Problem Codes |
Failure to Power Up (1476); Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
Complainant alleged that during biomed testing, the device would not power up, and the device inappropriately shut down.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Additional Manufacturer Narrative
The device was evaluated by zoll medical corporation.The customer's report was duplicated and attributed to the defective transistor on the pace/defib engine board and a blown fuse on the ac charger board.The pace/defib engine board and ac charger boards will be replaced to resolve the report.The pace/defib engine board was scrapped after testing.The device will be recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.